# SDR DALA2017022601576

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES COMPARTMENT HAD A CRACKED SHEAR TIE BS 1380 BETWEEN LONGERONS 17 & 18R.   THE SHEAR TIE WAS REPLACED IAW SRM 53-14-4, 51-30-2, AND 51-30-5.
